# SDR CA140630009

- Difficulty date: June 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Pwa PT6A34
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS CRUISING AT FL270 AND APPARENTLY DEVIATED FROM ITS ROUTE WHILE IN COMMUNICATION WITH ATC.  THE AIRCRAFT THEN CRASHED IN AN OPEN FIELD.  SEVERE WEATHER CONDITIONS PREVAILED AT THE TIME.  OPEN.
